# SDR 2001FA0000133

- Difficulty date: April 30, 2001
- Submitted: July 3, 2001
- Operation: General aviation
- Aircraft: N3738Y
- Make and model: Cessna 210D
- Aircraft serial: 21058238
- System (JASC): 3110 · Instrument Panel
- Part: Shock Mount
- Part number: 04110591
- Part serial: NA
- Condition: Broken
- Location: Instr Panel
- Part time: 3,304 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFTER FLYING THROUGH TURBULANCE THE PILOT COULD NOT LEVEL OFF ATER A DECENT DUE TO LIMITED ELVEATOR CONTROL.  A NOSE FIRST LANDING WAS ACCOMPLISHED WITH THE AIRCRAFT/ENGINE RECEVING SUBSTANTIAL DAMAGE.  INITIAL OBSERVATIONS REVEALED THE ELVEATORS ONLY GOING TO NEAR LEVEL FLIGHT POSITION.  INVESTIGATION FOUND THAT THE HEADING SITUATION INDICATOR WAS MOUNTED DIRECTLY ABOVE THE CONTROL COLUMN WHICH WAS BEING HIT BY THE CONTROL COLUMN STOP.  THE INSTRUMENT PANEL WAS RECONFIGURED TO ITS PRESENT LAYOUT IN 1994.  THE INSTRUMENT PANEL SHOCK MOUNTS INTHE LOWER RIGHT AND LOWER CENTER WERE BROKEN.  THE DATES ON THE PANEL SHOCK MOUNTS WERE ALL PREVIOUS TO 1963, THE DATE THE AIRCRAFT WAS MANUFACTURED.
